# SDR SWAA2023050328458

- Difficulty date: April 18, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,912 hours, 12,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT LOWER CORNER SCUFF PLATE CRACKED.<[01] SCUFF PLATE REPAIRED BY OUTSIDE VENDOR; ORDER # P6950608 & WILL BE INSTALLED ON TASK CARD# TTG8R007DSAZ AS PER AMM 53-11-02.  (DUPLICATE FAULT REFER TTG8Q00KB06M);[02] INSPECTED C/W IN C/A #1. MULUGETA KAHSAY (TECHNICIAN); 20-APR-2023 00:26 UTC. SCUFF PLATE REPAIRED BY OUTSIDE VENDOR; ORDER # P6950608 & WILL BE INSTALLED ON TASK CARD# TTG8R007DSAZ AS PER AMM 53-11-02.
